# SDR 2023FA0000742

- Difficulty date: October 11, 2023
- Submitted: November 7, 2023
- Operation: General aviation
- Aircraft: N76DZ
- Make and model: Cessna 525B
- Aircraft serial: 525B0214
- Aircraft time: 2,991 hours, 2,468 cycles
- Engine: Wilint FJ443A
- Engine time: 2,991 hours, 2,468 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 119149
- Part serial: CL7APU0603
- Condition: Faulted
- Location: Zone 400
- Part time: 5,227 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON 2/26/23 FLIGHT FROM OSU TO MIA DIVERTED TO MCO DUE TO RH ENGINE SHUTDOWN DURING DECENT AT APPROX.FL38. IT WAS FOUND THAT THE FDU PN.119149 SN.CL7APU0863 CAUSED FLAMEOUT. FDU WAS INSTALLED 5/18/19 AND ON 2/26/23 FDU HAD 999.4 HRS SINCE INSTALL (TTSN= 3386.5). FDU WAS REPLACED  WITH FDU PN.119149 SN.CL7APU0603 . ON 10/11/23 FLIGHT FROM OSO TO MIA  DIVERTED TO MCO DUE TO RH ENGINE SHUTDOWN DURING DECENT AT APPROX.FL38.  IT WAS FOUND THAT THE FDU PN.119149 SN.CL7APU0603 CAUSED FLAMEOUT. FDU HAD 158.8 HRS SINCE INSTALL (5226.7 TTSN).
